IEEE - Institute of Electrical and Electronics Engineers, Inc. - Study on quasi-linear fuzzy number and its properties

2009 IEEE International Conference on Intelligent Computing and Intelligent Systems (ICIS 2009)

Author(s): Nianpeng Wang ; Limin Liu ; Yanjun Pang ; Fachao Li
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2009
Conference Location: Shanghai, China, China
Conference Date: 20 November 2009
Volume: 2
Page(s): 51 - 54
ISBN (CD): 978-1-4244-4738-1
ISBN (Paper): 978-1-4244-4754-1
DOI: 10.1109/ICICISYS.2009.5358077
Regular:

In this paper, studying from the structure of fuzzy numbers, we proposed quasi-linear fuzzy number, and proved that quasi-linear fuzzy number can approach to any forms fuzzy number under Lp... View More

Advertisement